# SDR UALA2012030901535

- Difficulty date: March 8, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 40,864 hours, 15,945 cycles
- Engine: Iae V2527A5
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

7F HAS SHARP METAL PROTRUDING FROM THE SIDE OF THE SEAT.  COVERED EDGE WITH TAPE TO REMOVE CUT HAZARD, IS INTERIM REPAIR PER GMM 05-30-06.  ADJUSTED SIDE PANEL.
